MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE G; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE G; IMPLANTABLE LEAD
Model Number 0185
Medical Device Problem Codes High impedance (1291); Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a routine checkup visit a week post generator replacement procedure, this implantable cardioverter defibrillator (icd) device was observed to exhibit high out of range shock impedances on the right ventricular (rv) lead.Technical services (ts) was consulted for further review of the daily threshold and impedance measurements.Ts reviewed the reports and confirmed rv lead shock impedances to have been stable with the old generator, however those rv lead impedances appeared to have increased to be greater than 125 ohms with the new icd device.Ts discussed possible causes and recommended for further evaluation to be performed.At this time, the icd and rv lead remain in service.No adverse patient effects were reported.
 
Event or Problem Description
It was reported that during a routine checkup visit a week post generator replacement procedure, this implantable cardioverter defibrillator (icd) device was observed to exhibit high out of range shock impedances on the right ventricular (rv) lead.Technical services (ts) was consulted for further review of the daily threshold and impedance measurements.Ts reviewed the reports and confirmed rv lead shock impedances to have been stable with the old generator, however those rv lead impedances appeared to have increased to be greater than 125 ohms with the new icd device.Ts discussed possible causes and recommended for further evaluation to be performed.At this time, the icd and rv lead remain in service.No adverse patient effects were reported.Additional information was received indicated that a follow up visit was performed where xray images were taken.It was suspected that the rv lead to have dislodged at the pin site or possible connection issue however the images were unclear.Technical services (ts) recommended for further evaluation like tug test to be completed.The clinician plans on scheduling patient for an in person visit for further evaluation.At this time, no additional adverse patient effects were reported.This rv lead and icd remain in service.
 
Additional Manufacturer Narrative
This product remains implanted and in-service.As such, physical analysis has not been conducted in our laboratory.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.As no further information concerning this report is expected, our investigation is complete.This investigation will be updated should further information be provided.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported that during a routine checkup visit a week post generator replacement procedure, this implantable cardioverter defibrillator (icd) device was observed to exhibit high out of range shock impedances on the right ventricular (rv) lead.Technical services (ts) was consulted for further review of the daily threshold and impedance measurements.Ts reviewed the reports and confirmed rv lead shock impedances to have been stable with the old generator.However, those rv lead impedances appeared to have increased to be greater than 125 ohms with the new icd device.Ts discussed possible causes and recommended for further evaluation to be performed.At this time, the icd and rv lead remain in service.No adverse patient effects were reported.Additional information was received indicated that a follow up visit was performed where xray images were taken.It was suspected that the rv lead to have dislodged at the pin site or possible connection issue however the images were unclear.Technical services (ts) recommended for further evaluation like tug test to be completed.The clinician plans on scheduling patient for an in person visit for further evaluation.At this time, no additional adverse patient effects were reported.This rv lead and icd remain in service.Subsequently, additional information was received reported that the physician performed a pocket exploration revision procedure, where it was found that the rv lead was not fully connected to the device.The physician fully connected the rv lead to the device and the impedance issues was successfully resolved.No additional adverse patient effects were reported.The rv lead and icd remain in service.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device technical analysis: this product has not been returned to boston scientific and physical analysis could not be conducted.Device history record review: a review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.Labeling review: review of labeling determined that the complaint situation was listed in the manual.There was no indication in the complaint that the product was not used in accordance to labeling.The manual was unlikely to be the cause of the reported complaint; translation, wording, or graphics does not require further review.Risk assessment: a risk review was completed and confirmed that the event of shock impedance high out of range was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.

Brand Name
ENDOTAK RELIANCE G
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key23381449
Report Number2124215-2025-76589
Device Sequence Number4902500
Product Code LWS
Combination Product (Y/N)Y
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P910073
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/18/2015
Device Model Number0185
Device Catalogue Number0185
Device Lot Number354855
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2025
Supplement Date Received by Manufacturer03/19/2026
04/06/2026
06/29/2026
Initial Report FDA Received Date10/24/2025
Supplement Report FDA Received Date04/03/2026
04/24/2026
07/01/2026
Date Device Manufactured07/18/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age72 YR
Patient SexMale